• July 7, 2011 at 7:12 am

    My husband has been on 1/2 a tablet of Quetiapine for about 6 months now and has had no real adverse affects, in fact it also means that I get a good night sleep. He takes the medication with his evening meal. However his mobility is very poor and has got worse of the last few months. Can any one tell me if this is likely to caused by the Quetiapine, he only takes 12.5 mg a day which is half the lowest dose available and is there likely to be any side effects if I take him off them.

    Sorry if this has been covered before but I have not been online here for sometime.

    Jocelyn

  • July 10, 2011 at 5:12 pm

    There’s a factsheet including anti-psychotics at http://www.alzheimers.org.uk. It is factsheet 408 and includes other drugs sometimes used for depression/behavior symptoms. AS (UK) has just brought out a booklet on anti-psychotics and they advise only in necessary circumstances and should be regularly reviewed by doctor and only for short-term ( they say 12 weeks) use. It does seem a low dose but it’s hard to say isn’t it what may be the actual side-effects on a particular person as people are so different. Hope you have some help here Jocelyn ~ Marcus from FB often has useful replies to give. AS(UK) also has a forum, at the above website, called Talking Point ~ I’ve always had suggestions etc whenever I’ve posed the odd query! Love Fredax

  • July 18, 2011 at 12:39 am

    Thanks Freda, might contact Marcus on Facebook if I can.
    We have a Doctor’s appointment next week to check it out.
    Will be in contact soon as I am long overdue to catch up on news etc.
    Jocelyn xxxxx